Descent for quasi-coherent sheaves on stacks

Sharon Hollander

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We give a homotopy theoretic characterization of sheaves on a stack and, more generally, a presheaf of groupoids on an arbitary small site C. We use this to prove homotopy invariance and generalized descent statements for categories of sheaves and quasi-coherent sheaves. As a corollary we obtain an alternate proof of a generalized change of rings theorem of Hovey.

Original languageEnglish
Pages (from-to)411-437
Number of pages27
JournalAlgebraic and Geometric Topology
Volume7
Issue number1
DOIs
StatePublished - 1 Dec 2007
Externally publishedYes

Keywords

  • Descent
  • Quasi-coherent sheaves
  • Stacks

Fingerprint

Dive into the research topics of 'Descent for quasi-coherent sheaves on stacks'. Together they form a unique fingerprint.

Cite this